Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 539240, 6 pages
http://dx.doi.org/10.1155/2013/539240
Research Article

On Modified Mellin Transform of Generalized Functions

1Department of Applied Sciences, Faculty of Engineering Technology, Al-Balqa Applied University, Amman 11134, Jordan
2Department of Mathematics and Institute of Mathematical Research, Universiti Putra Malaysia (UPM), 43400 Serdang, Selangor, Malaysia

Received 10 September 2013; Accepted 14 November 2013

Academic Editor: S. A. Mohiuddine

Copyright © 2013 S. K. Q. Al-Omari and Adem Kılıçman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. H. Zemanian, Generalized Integral Transformations, Dover, New York, NY, USA, 1987. View at MathSciNet
  2. S. K. Q. Al-Omari, “On the distributional Mellin transformation and its extension to Boehmian spaces,” International Journal of Contemporary Mathematical Sciences, vol. 6, no. 17–20, pp. 801–810, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J. Yang, T. K. Sarkar, and P. Antonik, “Applying the Fourier-modified Mellin transform to Doppler-distorted waveforms,” Digital Signal Processing, vol. 17, no. 6, pp. 1030–1039, 2007. View at Google Scholar
  4. S. K. Q. Al-Omari, “A Mellin transform for a space of Lebesgue integrable Boehmians,” International Journal of Contemporary Mathematical Sciences, vol. 6, no. 29–32, pp. 1597–1606, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. K. Q. Al-Omari, “Distributional and tempered distributional diffraction Fresnel transforms and their extension to Boehmian spaces,” Italian Journal of Pure and Applied Mathematics, no. 30, pp. 179–194, 2013. View at Google Scholar · View at MathSciNet
  6. P. K. Banerji, S. K. Al-Omari, and L. Debnath, “Tempered distributional Fourier sine (cosine) transform,” Integral Transforms and Special Functions, vol. 17, no. 11, pp. 759–768, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. P. Mikusiński, “Fourier transform for integrable Boehmians,” The Rocky Mountain Journal of Mathematics, vol. 17, no. 3, pp. 577–582, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. P. Mikusiński, “Tempered Boehmians and ultradistributions,” Proceedings of the American Mathematical Society, vol. 123, no. 3, pp. 813–817, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. P. Mikusiński, “Convergence of Boehmians,” Japanese Journal of Mathematics, vol. 9, no. 1, pp. 159–179, 1983. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. K. Q. Al-Omari, D. Loonker, P. K. Banerji, and S. L. Kalla, “Fourier sine (cosine) transform for ultradistributions and their extensions to tempered and ultraBoehmian spaces,” Integral Transforms and Special Functions, vol. 19, no. 5-6, pp. 453–462, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. S. K. Q. Al-Omari, “Hartley transforms on a certain space of generalized functions,” Georgian Mathematical Journal, vol. 20, no. 3, pp. 415–426, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. S. K. Q. Al-Omari and A. Kılıçman, “Note on Boehmians for class of optical Fresnel wavelet transforms,” Journal of Function Spaces and Applications, vol. 2012, Article ID 405368, 14 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. S. K. Q. Al-Omari and A. Kılıçman, “On generalized hartley-Hilbert and Fourier-Hilbert transforms,” Advances in Difference Equations, vol. 2012, article 232, 12 pages, 2012. View at Publisher · View at Google Scholar
  14. T. K. Boehme, “The support of Mikusiński operators,” Transactions of the American Mathematical Society, vol. 176, pp. 319–334, 1973. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. S. K. Q. Al-Omari and A. Kılıçman, “On diffraction Fresnel transforms for Boehmians,” Abstract and Applied Analysis, vol. 2011, Article ID 712746, 11 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet